MathSciNet Relay Station
MathSciNet bibliographic data
MR1937343 93B05 (47H10 47N20 47N70 93-02 93C25)
Balachandran, K.; Dauer, J. P. Controllability of nonlinear systems in Banach spaces: a survey. Dedicated to Professor Wolfram Stadler. J. Optim. Theory Appl. 115 (2002), no. 1, 7–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement